Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Light bleeding post taking MT-pill kit. Am I still pregnant?

I am hari my wife miss her first periods after our intimation. Last Friday night she taken first pill of MT-Pill kit, but bleeding not started and five hours later she take 2 tablet orally and other 2 two in her vagina . we are just waiting for bleeding, because chemist told when she take 2 tablet by orally and 2 in her vagina bleeding will be start in 4 5 hrs. bleeding was started. this bleeding was very light and continues upto five days. and complete stop bleeding. this process is correct are not
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
Thanks for writing to us.
If there was only a light bleeding and then it stopped then most likely it has caused an incomplete abortion. You need to get her ultrasound done to detect the quantity of products left inside and Surgical abortion might be needed.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Mon, 9 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor